# SDR AALA201706059054

- Difficulty date: June 4, 2017
- Submitted: June 7, 2017
- Operation: Air carrier
- Aircraft: N178AA
- Make and model: Boeing 757223
- Aircraft serial: 32398
- Aircraft time: 49,896 hours, 14,376 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Lens
- Condition: Missing
- Location: R1 Door
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED.  R1 DOOR EMERGENCY ESCAPE SLIDE ARMED LIGHT ON THE RIGHT TOP SIDE OF DOOR IS INOPERATIVE.  FOUND LENS CAP ASSEMBLY MISSING.  INSTALLED LENS CAP ASSEMBLY IAW AMM 25-66-00-001 AND WDM 25-66-11.  OPERATIONAL CHECK GOOD.  (CLOSED)
